Alert archive / New York / High Wind Warnings in 2013

High Wind Warning 2, NWS Burlington, VT

January 30, 20134 counties in New York

NWS Burlington, VT issued this high wind warning at Jan 30, 2013, 3:46 AM EST for 4 counties in New York. It took effect at Jan 31, 2013, 4:00 AM EST. It was in force for 15 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 30, 2013, 3:46 AM EST (08:46 UTC)
In effect from
Jan 31, 2013, 4:00 AM EST
Expired
Jan 31, 2013, 6:37 PM EST
In force
15 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY

The radar

The Burlington radar (KCXX), 83 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 31, 9:57 AM ESTNON-TSTM WND DMGBrainardsville, NYTREES AND POWERLINES DOWN ON DAVIS ROAD.
Jan 31, 10:12 AM ESTNON-TSTM WND DMGPlattsburgh, NYCLINTON COUNTY 911 REPORTS WIDESPREAD POWER OUTAGES
Jan 31, 10:34 AM ESTNON-TSTM WND DMGKeene, NYREPORTS OF TREES AND POWERLINES DOWN THROUGHOUT ESSEX COUNTY... NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 426 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
426 m²/s²
0-3 km storm-relative helicity
548 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

808 
WWUS71 KBTV 300846
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
346 AM EST WED JAN 30 2013

NYZ026>031-034-087-302130-
/O.UPG.KBTV.HW.A.0001.130130T1200Z-130131T1800Z/
/O.NEW.KBTV.HW.W.0002.130131T0900Z-130201T0000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...OGDENSBURG...POTSDAM...GOUVERNEUR
346 AM EST WED JAN 30 2013

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 7 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST THURSDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...ALL OF NORTHERN NEW YORK...EXCEPT EASTERN ESSEX
  COUNTY.

* HAZARDS...STRONG DAMAGING WINDS.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 65 MPH.

* TIMING...STRONG WINDS WILL DEVELOP DURING THE EARLY MORNING
  HOURS ON THURSDAY...PEAK AROUND MID-DAY...AND SLOWLY ABATE
  TOWARDS THE EVENING.

* IMPACTS...STRONG WINDS MAY DAMAGE TREES AND CAUSE NUMEROUS
  POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ035-VTZ001-002-005-009-011-016>019-302130-
/O.UPG.KBTV.HW.A.0001.130130T1200Z-130131T1800Z/
/O.NEW.KBTV.WI.Y.0003.130131T0900Z-130201T0000Z/
EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-WESTERN CHITTENDEN-
WESTERN ADDISON-WESTERN RUTLAND-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...PORT HENRY...TICONDEROGA...ALBURGH...
SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY...VERGENNES...
RUTLAND...ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...
RIPTON...EAST WALLINGFORD...KILLINGTON
346 AM EST WED JAN 30 2013

...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST THURSDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...THE CHAMPLAIN VALLEY AND WESTERN SLOPES OF
  VERMONT...INCLUDING EASTERN ESSEX COUNTY OF NEW YORK.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONG WINDS WILL DEVELOP DURING THE EARLY MORNING
  HOURS ON THURSDAY...PEAK AROUND MID-DAY...AND SLOWLY ABATE
  TOWARDS THE EVENING.

* IMPACTS...GUSTY WINDS MAY DAMAGE TREES AND CAUSE SPORADIC 
  POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

VTZ003-004-006>008-010-012-302130-
/O.NEW.KBTV.WI.Y.0003.130131T0900Z-130201T0000Z/
ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-WINDSOR-
INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...JOHNSON...
STOWE...ST. JOHNSBURY...MONTPELIER...BRADFORD...RANDOLPH...
SPRINGFIELD...WHITE RIVER JUNCTION
346 AM EST WED JAN 30 2013

...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST THURSDAY.

* LOCATIONS...MOST OF EASTERN VERMONT.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONG WINDS WILL DEVELOP DURING THE EARLY MORNING
  HOURS ON THURSDAY...PEAK AROUND MID-DAY...AND SLOWLY ABATE
  TOWARDS THE EVENING.

* IMPACTS...GUSTY WINDS MAY DAMAGE TREES AND CAUSE SPORADIC 
  POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

LAHIFF
4 follow-up statements
969 
WWUS71 KBTV 302012
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
312 PM EST WED JAN 30 2013

NYZ026>031-034-087-311030-
/O.CON.KBTV.HW.W.0002.130131T0900Z-130201T0000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...OGDENSBURG...POTSDAM...GOUVERNEUR
312 PM EST WED JAN 30 2013

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE HIGH
WIND WARNING...FROM 4 AM TO 7 PM EST THURSDAY.

* LOCATIONS...ALL OF NORTHERN NEW YORK...EXCEPT EASTERN ESSEX 
  COUNTY.

* HAZARDS...STRONG DAMAGING WINDS.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 65 MPH.

* TIMING...STRONG WINDS WILL DEVELOP DURING THE EARLY MORNING 
  HOURS ON THURSDAY...PEAK AROUND MID-DAY...AND SLOWLY ABATE 
  TOWARDS THE EVENING.

* IMPACTS...STRONG WINDS MAY DAMAGE TREES AND CAUSE NUMEROUS 
  POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ035-VTZ001>012-016>019-311030-
/O.CON.KBTV.WI.Y.0003.130131T0900Z-130201T0000Z/
EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-
WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-
ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...PORT HENRY...TICONDEROGA...ALBURGH...
SOUTH HERO...ST. ALBANS...NEWPORT...ISLAND POND...BURLINGTON...
JOHNSON...STOWE...ST. JOHNSBURY...MONTPELIER...MIDDLEBURY...
VERGENNES...BRADFORD...RANDOLPH...RUTLAND...SPRINGFIELD...
WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
312 PM EST WED JAN 30 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY...FROM 4 AM TO 7 PM EST THURSDAY.

* LOCATIONS...THE CHAMPLAIN VALLEY AND WESTERN SLOPES OF 
  VERMONT...INCLUDING EASTERN ESSEX COUNTY OF NEW YORK.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONG WINDS WILL DEVELOP DURING THE EARLY MORNING 
  HOURS ON THURSDAY...PEAK AROUND MID-DAY...AND SLOWLY ABATE 
  TOWARDS THE EVENING.

* IMPACTS...GUSTY WINDS MAY DAMAGE TREES AND CAUSE SPORADIC 
  POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
761 
WWUS71 KBTV 310814
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
314 AM EST THU JAN 31 2013

NYZ026>031-034-087-311800-
/O.CON.KBTV.HW.W.0002.130131T0900Z-130201T0000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...OGDENSBURG...POTSDAM...GOUVERNEUR
314 AM EST THU JAN 31 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE HIGH
WIND WARNING...UNTIL 7 PM EST THIS EVENING.

* LOCATIONS...ALL OF NORTHERN NEW YORK...EXCEPT EASTERN ESSEX 
  COUNTY.

* HAZARDS...STRONG DAMAGING WINDS.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 65 MPH.

* TIMING...STRONG WINDS WILL DEVELOP EARLY THIS MORNING...PEAK
  AROUND MID-DAY...AND SLOWLY ABATE LATER THIS EVENING.

* IMPACTS...STRONG WINDS MAY DAMAGE TREES AND CAUSE NUMEROUS 
  POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ035-VTZ001>012-016>019-311800-
/O.CON.KBTV.WI.Y.0003.130131T0900Z-130201T0000Z/
EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-
WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-
ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...PORT HENRY...TICONDEROGA...ALBURGH...
SOUTH HERO...ST. ALBANS...NEWPORT...ISLAND POND...BURLINGTON...
JOHNSON...STOWE...ST. JOHNSBURY...MONTPELIER...MIDDLEBURY...
VERGENNES...BRADFORD...RANDOLPH...RUTLAND...SPRINGFIELD...
WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
314 AM EST THU JAN 31 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY...UNTIL 7 PM EST THIS EVENING.

* LOCATIONS...MOST OF VERMONT AS WELL AS EASTERN ESSEX COUNTY OF
  NEW YORK.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONG WINDS WILL DEVELOP EARLY THIS MORNING...PEAK
  AROUND MID-DAY...AND SLOWLY ABATE LATER THIS EVENING.

* IMPACTS...GUSTY WINDS MAY DAMAGE TREES AND CAUSE SPORADIC 
  POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

LAHIFF
899 
WWUS71 KBTV 311700
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1200 PM EST THU JAN 31 2013

NYZ026>031-034-087-010000-
/O.CON.KBTV.HW.W.0002.000000T0000Z-130201T0000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...OGDENSBURG...POTSDAM...GOUVERNEUR
1200 PM EST THU JAN 31 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE HIGH
WIND WARNING...UNTIL 7 PM EST THIS EVENING.

* LOCATIONS...ALL OF NORTHERN NEW YORK...EXCEPT EASTERN ESSEX 
  COUNTY.

* HAZARDS...STRONG DAMAGING WINDS.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 65 MPH.

* TIMING...STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON AND
  SLOWLY ABATE LATER THIS EVENING.

* IMPACTS...STRONG WINDS MAY DAMAGE TREES AND CAUSE NUMEROUS 
  POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NYZ035-VTZ001>012-016>019-010000-
/O.CON.KBTV.WI.Y.0003.000000T0000Z-130201T0000Z/
EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-
WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-
ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...PORT HENRY...TICONDEROGA...ALBURGH...
SOUTH HERO...ST. ALBANS...NEWPORT...ISLAND POND...BURLINGTON...
JOHNSON...STOWE...ST. JOHNSBURY...MONTPELIER...MIDDLEBURY...
VERGENNES...BRADFORD...RANDOLPH...RUTLAND...SPRINGFIELD...
WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
1200 PM EST THU JAN 31 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY...UNTIL 7 PM EST THIS EVENING.

* LOCATIONS...MOST OF VERMONT AS WELL AS EASTERN ESSEX COUNTY NEW
  YORK.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...STRONG GUSTY WINDS WILL CONTINUE THROUGH THIS AFTERNOON
  AND SLOWLY ABATE LATER THIS EVENING.

* IMPACTS...GUSTY WINDS MAY DAMAGE TREES AND CAUSE SPORADIC 
  POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
138 
WWUS71 KBTV 312337
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
637 PM EST THU JAN 31 2013

NYZ026>031-034-087-010045-
/O.CAN.KBTV.HW.W.0002.000000T0000Z-130201T0000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...OGDENSBURG...POTSDAM...GOUVERNEUR
637 PM EST THU JAN 31 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE HIGH
WIND WARNING FOR NORTHERN NEW YORK.

THE THREAT FOR STRONG AND DAMAGING WINDS ACROSS NORTHERN NEW YORK
HAS ENDED.

$$

NYZ035-VTZ001>012-016>019-010045-
/O.CAN.KBTV.WI.Y.0003.000000T0000Z-130201T0000Z/
EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-
WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-
ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...PORT HENRY...TICONDEROGA...ALBURGH...
SOUTH HERO...ST. ALBANS...NEWPORT...ISLAND POND...BURLINGTON...
JOHNSON...STOWE...ST. JOHNSBURY...MONTPELIER...MIDDLEBURY...
VERGENNES...BRADFORD...RANDOLPH...RUTLAND...SPRINGFIELD...
WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
637 PM EST THU JAN 31 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR CENTRAL AND NORTHERN VERMONT

THE THREAT FOR STRONG AND DAMAGING WINDS ACROSS CENTRAL AND
NORTHERN VERMONT HAS ENDED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this high wind warning went out at Jan 30, 3:41 AM EST, 5 minutes earlier.

Area forecast discussion, Jan 30, 3:41 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
341 AM EST WED JAN 30 2013

.SYNOPSIS...
A LOW PRESSURE SYSTEM AND ITS ASSOCIATED FRONTAL BOUNDARIES WILL
MOVE THROUGH THE NORTH COUNTRY BEGINNING LATER TONIGHT...ON INTO
THURSDAY. THIS WILL BE FOLLOWED BY A SERIES OF QUICK MOVING LOWS
OVER THE NEXT SEVERAL DAYS. HIGH PRESSURE MAY BUILD INTO THE AREA
FOR THE FIRST PORTION OF THE UPCOMING WEEKEND...BUT MUCH OF THE
FORECAST WILL CONSIST OF PRECIPITATION WITH ABOVE NORMAL
TEMPERATURES INTO THURSDAY...THEN NEAR NORMAL FOR THE REST OF THE
TIME.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 1219 AM EST WEDNESDAY...PREVIOUS FORECAST IN GOOD SHAPE WITH
ONLY A FEW TWEAKS TO TEMPS/WX TO MATCH CURRENT OBSERVATIONAL
TRENDS.

SOME SPOTTY LIGHT PRECIPITATION OCCURRING ACROSS PORTIONS OF THE
FORECAST AREA THIS EVENING...MOSTLY IN THE FORM OF SOME LIGHT
FREEZING DRIZZLE OR DRIZZLE. LATEST RADAR SHOWING MORE SIGNIFICANT
PRECIPITATION OVERSPREADING WESTERN AND CENTRAL NEW YORK...AND
THIS WILL BE LIFTING NORTHEAST ACROSS FORECAST AREA OVER NEXT
SEVERAL HOURS IN ADVANCE OF WARM FRONT. TEMPS HAVE WARMED ABOVE
FREEZING IN MUCH OF CHAMPLAIN VALLEY...IN SOUTHERN PORTION OF
SAINT LAWRENCE VALLEY...AND ALONG THE WESTERN SLOPES. SOUTHERLY
WINDS HAVE DEVELOPED IN THESE AREAS ALLOWING FOR MODERATION IN
TEMPS. ELSEWHERE ACROSS THE REGION...TEMPS ARE IN THE UPPER 20S
AND LOWER 30S...WITH READINGS EXPECTED TO SLOWLY RISE OVERNIGHT.
STILL LOOKING FOR A FEW HOURS OF FREEZING RAIN IN PORTIONS OF
EASTERN AND NORTH CENTRAL VERMONT...AS WELL AS NORTHERN PORTION OF
SAINT LAWRENCE VALLEY...SO ADVISORIES IN THESE AREAS REMAIN IN
EFFECT. ANY FREEZING RAIN/FREEZING DRIZZLE ELSEWHERE SHOULD REMAIN
SHORT LIVED...WITH WARMING TEMPS AND LATER ARRIVAL OF
PRECIPITATION ALLEVIATING THE THREAT. MADE SOME ADJUSTMENTS TO
HOURLY PARAMETERS SUCH AS POPS/TEMPS TO REFLECT LATEST CONDITIONS
AND EXPECTED TRENDS NEXT SEVERAL HOURS. OVERALL FORECAST FOR THE
OVERNIGHT STILL LOOKING GOOD HOWEVER.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY/...
AS OF 340 PM EST TUESDAY...WARM FRNT LIFTS NORTH OF THE CWA DURING
THE MORNING HRS WEDNESDAY...PUTTING ENTIRE CWA INTO THE WARM
SECTOR WITH POTENTIAL RECORD HIGHS POSSIBLE NEAR 50F...ESPECIALLY
WEST OF THE GREEN MTNS. SOME LINGERING -FZRA IN NE VT DURING THE
EARLY MORNING HRS OTHERWISE CWA WILL SEE -RW AS FROPA APPROACHES
LATE WED/WED NGT. EXPECTING STRONG MDL QPF NUMBERS NEAR INCH
POSSIBLE WHICH WILL TAX AREA SNOW PACK AS FAR AS AFFECTING RIVERS
AND STREAMS FOR ICE JAM POTENTIAL. EXPECTING -RW TO CHANGE TO -SW
WED NGT INTO THURS FROM WEST TO EAST AS FROPA OCCURS AND CD AIR
RETURNS. D-2" POSSIBLE FOR CHANGEOVER TOTALS W/ HIGHEST AMTS OVER
HIR TRRN AS WNW SETS UP OVER AREA. OTHER BIG ISSUE FOR THIS
TIMEFRAME WILL BE POTENTIAL FOR STRONG WINDS. SOUTHERLY GRADIENT
INCR WED MORNING CREATING GUST POTENTIAL NEAR 20-30MPH. AS FROPA
OCCURS WED NGT INTO THURSDAY...GRADIENT TIGHTENS FURTHER AS FLOW
SHIFTS. LATEST BUFKIT PROFILES SUGGEST GUSTS NEAR 50-60 MPH
POSSIBLE CVLY WESTWARD...SO HAVE ISSUED HIGH WIND WATCH.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 340 AM EST WEDNESDAY...MODELS IN GOOD AGREEMENT IN EXTENDED
PERIOD...WITH BROAD 500 MB TROUGH OVER EASTERN US WITH PERIODIC
SHORTWAVE TROUGHS ROTATING THROUGH THE BASE OF THE MEAN TROUGH.
FIRST SHORTWAVE TIMED FOR SATURDAY INTO SUNDAY WITH CHANCE POPS
RAMPING UP SATURDAY NIGHT INTO SUNDAY...AS LOW PRESSURE AT
SURFACE TRACKS EAST OUT OF GREAT LAKES ACROSS FORECAST AREA. GFS
MORE VIGOROUS WITH CLOSED LOW...WHILE ECMWF MAINTAINS AN OPEN WAVE
AND DOESN'T SPIN UP A SURFACE LOW UNTIL REACHING THE COAST. SHORT
WAVE RIDGING INTO MONDAY...AND SOME SUN MAY EVEN BREAK OUT. NEXT
SHORTWAVE ENERGY TRAVELS ACROSS NORTHERN PLAINS THEN DIGS THROUGH
OHIO VALLEY...READCHING FORECAST AREA FOR TUESDAY. COMPACT AREA OF
SNOW ASSOCIATED WITH FEATURE WILL MOVE THROUGH QUICKLY.

TEMPS...SEASONAL BUT NOT EXCEPTIONALLY COLD. GFS MORE VIGOROUS WITH
CIRCULATION AROUND CLOSED LOW BRINGING IN COLDER AIR ON THE HEELS OF
SUNDAY'S SYSTEM. GFS 850 MB TEMPS INTO THE -20S MONDAY MORNING. GFS
ENSEMBLE MEANS ABOUT 5 DEGREES C WARMER...AND ECMWF WARMER STILL. AS
A RESULT NUDGED COOLER MOS TEMPS FOR MON THROUGH TUESDAY UP BY
BLENDING IN ECMWF TEMPS.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
THROUGH 06Z THURSDAY...WARM FRONTAL PRECIPITATION SPREADING ACROSS
REGION AT TAF TIME. POCKETS OF BELOW FREEZING TEMPERATURES TO
PRODUCE FREEZING RAIN FOR FIRST HOUR OR TWO AT KMSS/KMPV...THEN
COLD AIR OVERWHELMED BY SOUTHERLY WINDS AND WARM AIR ADVECTION.
INITIAL SLUG OF RAIN TO LIFT NORTH THROUGH EARLY MORNING HOURS
ALONG WAA REGION...THEN DEVIATED FROM PREVIOUS FORECAST BY BACKING
OFF RAINFALL DURING THE DAY TODAY. THERE WILL BE A PERIOD OF TIME
IN ADVANCE OF THE APPROACHING COLD FRONT WHERE REGION IS IN WARM
SECTOR AND AREAS BR AND DZ WITH A FEW SHOWERS AROUND. AS A RESULT
WENT WITH PREVAILING -DZ BR AND VCSH. RAIN CHANCES RESUME IN
AFTERNOON...ROUGHLY 20Z AS RAINFALL BAND AHEAD OF COLD FRONT
APPROACHES. CIGS/VIS GENERALLY MVFR TO IFR THROUGH THE PERIOD.

WINDS...INCREASED WIND GUSTS AT KMSS AS VERY STRONG LOW LEVEL JET
SHOULD BEGIN TO MIX DOWN DURING THE DAY...AND WIDESPREAD G25
ELSEWHERE. WILL BE A BUMPY DESCENT/CLIMB OUT AT ALL SITES WITH
GUSTY SURFACE WINDS AND EVEN STRONGER WINDS ALOFT.

OUTLOOK 06Z THURSDAY THROUGH SUNDAY...

06Z THURSDAY THROUGH 12Z THURSDAY...TAIL END OF RAIN ACROSS THE
REGION WITH MVFR/IFR CONDITIONS EXPECTED AND COLD FRONT PASSAGE. GUSTY
SOUTH WINDS SHIFTING TO THE WEST LATE.

12Z THURSDAY THROUGH 06Z SUNDAY...GENERALLY VFR WITH SCT MVFR/BRIEF
IFR IN SNOW SHOWERS...ESPECIALLY EAST AND NORTHEAST OF LAKE ONTARIO
AS UPPER TROUGH SETTLES INTO THE REGION. HIGHEST PROBABILITY OF
MVFR/IFR AT KSLK. SURFACE WIND GUSTS IN EXCESS OF 40 KTS POSSIBLE
THURSDAY.

06Z SUNDAY ONWARD...WIDESPREAD MVFR/IFR IN SNOW SHOWERS.

&&

.HYDROLOGY...
COMBINATION OF RAIN AND SNOWMELT WILL CAUSE SHARP RISES ON RIVERS
WEDNESDAY NIGHT THROUGH FRIDAY. RAINFALL FORECAST OF 3/4 TO 1 1/4
INCHES ON MOSTLY FROZEN GROUND WILL RESULT IN DECENT RUNOFF. IN
ADDITION...NOHRSC MODELED SNOWMELT FOR 48 HOUR PERIOD INDICATES LOSS
OF NEARLY ALL LOW LEVEL SNOW COVER INTO 3/4 TO 1 INCH OF
LIQUID...AND DEEPER SNOWPACK RELEASING A COUPLE INCHES OR MORE OF
MELT. FORECASTS FOR MAIN RIVERS NEAR OR BELOW FLOOD STAGE.

MAIN HYDRO THREAT WILL BE DUE TO ICE JAMS. HIGH CONFIDENCE THAT
RISES OF MAGNITUDE FORECAST WILL SUFFICIENT TO BREAK UP THE ICE
COVER. RIVER ICE COVERAGE HAS REBOUNDED WITH THE PAST WEEK'S FRIGID
TEMPERATURES, ALTHOUGH THERE IS SOME UNCERTAINTY RELATED TO ICE
THICKNESS. GENERALLY NEED ICE 6 INCHES OR THICKER TO BE STRONG
ENOUGH TO JAM AND CAUSE FLOODING. DESPITE UNCERTAINTY RISK IS
GREATER ENOUGH TO WARRANT THE WATCH.

SECONDARY THREAT WILL BE RUNOFF RELATED...AS STORM
DRAINS...DITCHES...AND CULVERTS BLOCKED BY ICE AND SNOW WILL CAUSE
LOCALIZED FLOOD PROBLEMS.

&&

.CLIMATE...
RECORD HIGH TEMPERATURES ARE ANTICIPATED ACROSS THE REGION
TOMORROW (WEDNESDAY). HERE ARE THE CURRENT RECORD HIGHS FOR
VARIOUS LOCATIONS FOR JANUARY 30TH.

BURLINGTON.....45F LAST SET IN 1989
MONTPELIER.....49F SET IN 1950
MT MANSFIELD...35F LAST SET IN 2008
RUTLAND........51F SET IN 1974
ST JOHNSBURY...50F SET IN 1906
MASSENA........49F SET IN 1988

ADDITIONALLY, THE ALL-TIME JANUARY RECORD FOR MT MANSFIELD IS 50F
WHICH HAPPENED JANUARY 22, 1959. BY THE WAY, BURLINGTON ON THAT
SAME DAY REACHED 53F.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
     VTZ001>012-016>019.
     WIND ADVISORY FROM 4 AM TO 7 PM EST THURSDAY FOR VTZ001>012-
     016>019.
     FREEZING RAIN ADVISORY UNTIL 7 AM EST THIS MORNING FOR VTZ003-
     004-007-010-012.
NY...HIGH WIND WARNING FROM 4 AM TO 7 PM EST THURSDAY FOR
     NYZ026>031-034-087.
     FLOOD WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
     NYZ026>031-034-035-087.
     WIND ADVISORY FROM 4 AM TO 7 PM EST THURSDAY FOR NYZ035.

&&

SYNOPSIS...JN
NEAR TERM...LAHIFF
SHORT TERM...JN
LONG TERM...HANSON
AVIATION...HANSON
HYDROLOGY...HANSON
CLIMATE...BTV
Hazardous weather outlook, Jan 29, 3:16 PM EST, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
316 PM EST TUE JAN 29 2013

VTZ003-004-007-302030-
ORLEANS-ESSEX-CALEDONIA-
316 PM EST TUE JAN 29 2013

...FREEZING RAIN ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM
EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VTZ010-012-302030-
ORANGE-WINDSOR-
316 PM EST TUE JAN 29 2013

...FREEZING RAIN ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VTZ006-008-302030-
LAMOILLE-WASHINGTON-
316 PM EST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT AND NORTHWEST
VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ026-027-302030-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-
316 PM EST TUE JAN 29 2013

...FREEZING RAIN ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST WEDNESDAY...
...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.
   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ028>031-034-035-087-VTZ001-002-005-009-011-016>019-302030-
EASTERN CLINTON-SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-
WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
316 PM EST TUE JAN 29 2013

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 3:46 AM ESTWind AdvisoryBTVEssex39 hr
Jan 30, 3:55 AM ESTFlood WatchBTVClinton, Essex, Franklin, St. Lawrence47 hr

Nearby

High Wind Warnings in New York, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.